Nonlinear Generalizations of Farkas-Minkowski’s Theorem

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/27691
Title
Nonlinear Generalizations of Farkas-Minkowski’s Theorem
File
Description

論説 (Articles)

Author
著者 Fujimoto Takao
著者(ヨミ)
著者(別表記)
著者 Perera, B. B. Upeksha P.
著者(ヨミ)
著者(別表記)
著者 Giorgi, Giorgio
著者(ヨミ)
著者(別表記)
著者 Ranade, Ravindra R.
著者(ヨミ)
著者(別表記)
Publication Title
香川大学経済論叢
Publication Title Alternative
The Kagawa University Economic Review
Volume
88
Issue
1
Start Page
1
End Page
17
Publisher
香川大学経済学会
Publisher Aalternative
The Economic Society Kagawa University
Published Date
2015-07-01
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.